# SDR REXA2021082500618

- Difficulty date: July 30, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 333-379 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED BTW F.S. 333- F.S. 379 - REMOVED AND REPLACED STR 21R. AT F.S. 333.00 TO F.S. 379.00 P/N SH670-31383-15 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01. FINISHED SURFACE IAW CRJ 900 SRM 51-25-01-001-001-A01 & 51-21-11-001-001-A01.
